# SDR HEEA0010228

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 214175278101
- Condition: Erratic
- Location: Cockpit Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER INCONSISTENT INDICATION ON LOW END AFTER SEALS ERROR CHECK TO 20,000 FEET.
